Criticas. Los números primos. Un largo camino al infinito

Rodrigo Hitos, Javier (2011). Criticas. Los números primos. Un largo camino al infinito. "Pensamiento Matemático", v. 1 (n. 1); pp. 267-275. ISSN 2174-0410.

Description

Title: Criticas. Los números primos. Un largo camino al infinito
Author/s:
  • Rodrigo Hitos, Javier
Item Type: Article
Título de Revista/Publicación: Pensamiento Matemático
Date: October 2011
ISSN: 2174-0410
Volume: 1
Subjects:
Freetext Keywords: Divulgación matemática, números primos, teoría de los números
Faculty: E.T.S.I. Caminos, Canales y Puertos (UPM)
Department: Matemática e Informática Aplicadas a la Ingeniería Civil [hasta 2014]
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (579kB) | Preview

Abstract

En este artículo se hace un informe de un libro sobre los números primos perteneciente a la colección divulgativa "El mundo es matemático". Dicha colección incluye otros libros que serán comentados próximamente.

More information

Item ID: 11178
DC Identifier: http://oa.upm.es/11178/
OAI Identifier: oai:oa.upm.es:11178
Official URL: http://www.caminos.upm.es/matematicas/revistapm/
Deposited by: Memoria Investigacion
Deposited on: 27 Jun 2012 09:38
Last Modified: 20 Apr 2016 19:20
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM